Cayley graphs on nilpotent groups with cyclic commutator subgroup are hamiltonian

Ebrahim Ghaderpour, Dave Witte Morris

Abstract


We show that if G is any nilpotent, finite group, and the commutator subgroup of G is cyclic, then every connected Cayley graph on G has a hamiltonian cycle.

Keywords


Cayley graph; hamiltonian cycle; nilpotent group; commutator subgroup

Full Text:

PDF ABSTRACTS (EN/SI)


DOI: https://doi.org/10.26493/1855-3974.280.8d3

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications